Convergence and Nonlinear Stability of the Lagrange-Galerkin Method for the Navier-Stokes Equations.
Numerische Mathematik, Tome 53 (1988) no. 1-2, pp. 459-484
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Lagrange-Galerkin method, convection-dominated diffusion problems, special discretisation, Lagrangian material derivative, particle trajectories, Galerkin finite element method, optimal error estimates, Lagrange-Galerkin mixed finite element approximation, Navier-Stokes equations, velocity/pressure formulation
@article{NUMA_1988__53_1-2_133286,
author = {Endre S\"uli},
title = {Convergence and {Nonlinear} {Stability} of the {Lagrange-Galerkin} {Method} for the {Navier-Stokes} {Equations.}},
journal = {Numerische Mathematik},
pages = {459--484},
year = {1988},
volume = {53},
number = {1-2},
zbl = {0637.76024},
url = {http://geodesic.mathdoc.fr/item/NUMA_1988__53_1-2_133286/}
}
TY - JOUR AU - Endre Süli TI - Convergence and Nonlinear Stability of the Lagrange-Galerkin Method for the Navier-Stokes Equations. JO - Numerische Mathematik PY - 1988 SP - 459 EP - 484 VL - 53 IS - 1-2 UR - http://geodesic.mathdoc.fr/item/NUMA_1988__53_1-2_133286/ ID - NUMA_1988__53_1-2_133286 ER -
Endre Süli. Convergence and Nonlinear Stability of the Lagrange-Galerkin Method for the Navier-Stokes Equations.. Numerische Mathematik, Tome 53 (1988) no. 1-2, pp. 459-484. http://geodesic.mathdoc.fr/item/NUMA_1988__53_1-2_133286/